• 💊 Other Drugs 💊 Welcome back Guest!

    Forum Guidelines Bluelight Rules
  • Thread Directory 1 Thread Directory 2
    Thread Directory 3 Addiction Support
    Emergency Services Benzo Guide v.1
    Addiction Stories Scary Case Studies
    Biology, Pharmacology & Drugs 101

Misc Phenibut/gabapentin withdrawal

TMNPothead

Bluelighter
Joined
Aug 26, 2010
Messages
146
Location
Henderson, Ky
Alright guys so I'm about 45 days into a nasty binge of phenibut and gabapetin. I'm staying at a homeless shelter where I get randomly drug tested so I that's about what I'm limited. kratom is illegal in indiana so that's a no go for me. I bought 50 grams of phenibut and I've been buying scripts of gabbies off of people so around 45 days. I'd say I average around 4 grams of one or the other per day. Started off a little less but didnt take long to get where I'm at. I currently have about 15 300mg gabapentin and 5 grams of phenibut.

I'm wanting to just be done and wean myself off as comfortably as possible because I need to secure a job next week. I've gone through severe alcohol and benzo withdrawal that caused seizures so I know what that's all about. I've never had withdrawal from these types of gaba drugs though and dont really know what to expect. What kind of dosing schedule should I use starting tomorrow? Just not use till I absolutely have to?
 

aspiringchemist

Bluelighter
Joined
Nov 17, 2015
Messages
375
So you've been taking 4 grams of phenibut or gabapentin a day for approximately 45 days?

All you have now is 4.5g gabapentin and 5g phenibut, so essentially just over two days worth at your current dose. I'd venture to say you do not have enough product on hand to do a taper safely. Typically you would drop 250 - 500mg every few days give or take, allowing yourself to stabilize to each dose decrease.

You can expect the onset of a fairly severe gaba type withdrawl syndrome to present approximately 24 - 48 hours after your last dose. IME, phenibut withdrawl did not begin until about 60 hours post last dose.

The withdrawl syndrome is serious and can be fatal. It is akin to benzo withdrawl and is not something to take lightly or go "cold-turkey". However 45 days is not all that long, your doses are pretty high. I cannot tell you with certainty what to expect in terms of severity of withdrawl symptoms with your current dose or duration of use, though I'd certainly expect noticeable withdrawl symptoms to present.

Do you have access to a medical clinic where you could obtain assistance?
Otherwise I'd suggest the emergency department for medical taper unless someone with more gabapentinoid experience here says otherwise.
 
Last edited:
Top